# SDR ASAA2013061995423

- Difficulty date: June 19, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- Aircraft time: 48,116 hours, 26,986 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Te Flap
- Component: Flap
- Component part number: 6546430190
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FORE FLAP UPPER SURFACE CHAFED.  ACFT GROUNDED.  REPAIRED RT INBD FOREFLAP UPPER SURFACE CHAFED IAW SRM 51-70-10-2R-4, REPAIR 4, PAGE 1.
